Alert archive / Idaho / Winter Storm Warnings in 2024

Winter Storm Warning 13, NWS Pocatello, ID

November 22, 2024Blaine County, Butte County, Custer County, Idaho

NWS Pocatello, ID issued this winter storm warning at Nov 22, 2024, 4:36 AM MST for Blaine County, Butte County, Custer County, Idaho. It took effect at Nov 22, 2024, 11:00 PM MST. It was in force for 22 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 22, 2024, 4:36 AM MST (11:36 UTC)
In effect from
Nov 22, 2024, 11:00 PM MST
Expired
Nov 23, 2024, 9:01 PM MST
In force
22 hr
Issued by
NWS Pocatello, ID

Counties Blaine County, ID, Butte County, ID, Custer County, ID

The radar

The Pocatello radar (KSFX), 119 km from the middle of the area, began a volume at 11:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Boise Airport, ID (KBOI), launched 00:00Z, 11.6 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Boise Airport, ID at 00:00Z on 2024-11-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Boise Airport, ID at 00:00Z on 2024-11-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 297 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1588 m above ground
0-6 km bulk shear
74 kt
0-1 km storm-relative helicity
297 m²/s²
0-3 km storm-relative helicity
361 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

381 
WWUS45 KPIH 221136
WSWPIH

URGENT - WINTER WEATHER MESSAGE
National Weather Service Pocatello ID
436 AM MST Fri Nov 22 2024

IDZ072>074-222200-
/O.EXP.KPIH.WS.W.0012.000000T0000Z-241122T1200Z/
/O.UPG.KPIH.WS.A.0008.241123T0600Z-241124T0600Z/
/O.NEW.KPIH.WS.W.0013.241123T0600Z-241124T0600Z/
Sawtooth/Stanley Basin-Sun Valley Region-Big Lost
Highlands/Copper Basin-
Including the cities of Copper Basin, Ketchum, Stanley, Sun
Valley, and Galena
436 AM MST Fri Nov 22 2024

...WINTER STORM WARNING IN EFFECT FROM 11 PM THIS EVENING TO 11 PM 
MST SATURDAY ABOVE 7000 FEET...
...WINTER STORM WARNING WILL EXPIRE AT 5 AM MST EARLY THIS MORNING...

* WHAT...Heavy snow expected above 7000 feet. Total snow 
  accumulations between 8 and 16 inches above 7000 feet elevation, 4 
  to 10 inches below.

* WHERE...Big Lost Highlands/Copper Basin, Sawtooth/Stanley Basin, 
  and Sun Valley Region.

* WHEN...From 11 PM this evening to 11 PM MST Saturday.

* IMPACTS...Travel could be very difficult. The hazardous conditions 
  could impact the Friday morning and evening commutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in 
your vehicle in case of an emergency. Call 5 1 1 for the latest road 
conditions.

&&

$$

IDZ069-071-222200-
/O.NEW.KPIH.WW.Y.0026.241123T0600Z-241124T0600Z/
Lost River Range-Frank Church Wilderness-
Including the cities of Clayton and Borah Peak
436 AM MST Fri Nov 22 2024

...WINTER WEATHER ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 11 
PM MST SATURDAY ABOVE 7000 FEET...

* WHAT...Snow expected above 7000 feet. Total snow accumulations 
  between 2 and 10 inches.

* WHERE...Frank Church Wilderness and Lost River Range.

* WHEN...From 11 PM this evening to 11 PM MST Saturday.

* IMPACTS...Plan on slippery road conditions. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. Call 5 1 1 for the latest 
road conditions.

&&

$$

IDZ066-222200-
/O.NEW.KPIH.WW.Y.0026.241123T1200Z-241125T0000Z/
Centennial Mountains - Island Park-
Including the cities of Island Park and Kilgore
436 AM MST Fri Nov 22 2024

...WINTER WEATHER ADVISORY IN EFFECT FROM 5 AM SATURDAY TO 5 PM MST 
SUNDAY ABOVE 7000 FEET...

* WHAT...Snow expected above 7000 feet. Total snow accumulations 
  between 6 and 12 inches above 7000 feet, 4 to 8 inches below.

* WHERE...Centennial Mountains - Island Park.

* WHEN...From 5 AM Saturday to 5 PM MST Sunday.

* IMPACTS...Travel could be very difficult. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. Call 5 1 1 for the latest 
road conditions.

Be prepared for slippery roads. Slow down and use caution while 
driving. If you are going outside, watch your first few steps taken 
on stairs, sidewalks, and driveways. These surfaces could be icy and 
slippery, increasing your risk of a fall and injury.

&&

$$

Visit weather.gov/pocatello for more information.

Messick
4 follow-up statements
273 
WWUS45 KPIH 222152
WSWPIH

URGENT - WINTER WEATHER MESSAGE
National Weather Service Pocatello ID
252 PM MST Fri Nov 22 2024

IDZ072>074-231215-
/O.CON.KPIH.WS.W.0013.241123T0600Z-241124T0600Z/
Sawtooth/Stanley Basin-Sun Valley Region-Big Lost
Highlands/Copper Basin-
Including the cities of Galena, Stanley, Ketchum, Copper Basin,
and Sun Valley
252 PM MST Fri Nov 22 2024

...WINTER STORM WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 
11 PM MST SATURDAY...

* WHAT...Moderate to heavy snow expected. Total snow accumulations 
  of 8 to 16 inches above 7000 feet and 4 to 8 inches below 7000 
  feet.

* WHERE...Big Lost Highlands/Copper Basin, Sawtooth/Stanley Basin, 
  and Sun Valley Region.

* WHEN...From 11 PM this evening to 11 PM MST Saturday.

* IMPACTS...Travel could be very difficult.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in 
your vehicle in case of an emergency. Call 5 1 1 or visit 
511.idaho.gov for the latest road conditions.

&&

$$

IDZ060-231215-
/O.EXB.KPIH.WW.Y.0026.241123T1800Z-241125T0000Z/
Bear River Range-
Including the cities of Emigration Summit
252 PM MST Fri Nov 22 2024

...WINTER WEATHER ADVISORY IN EFFECT FROM 11 AM SATURDAY TO 5 PM MST 
SUNDAY...

* WHAT...Snow expected. Total snow accumulations of 4 to 8 inches 
  above 7000 feet and 2 to 4 inches below 7000 feet.

* WHERE...Bear River Range.

* WHEN...From 11 AM Saturday to 5 PM MST Sunday.

* IMPACTS...Plan on slippery road conditions. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. Call 5 1 1 or visit 
511.idaho.gov for the latest road conditions.

&&

$$

IDZ069-071-231215-
/O.CON.KPIH.WW.Y.0026.241123T0600Z-241124T0600Z/
Lost River Range-Frank Church Wilderness-
Including the cities of Borah Peak and Clayton
252 PM MST Fri Nov 22 2024

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING 
TO 11 PM MST SATURDAY...

* WHAT...Snow expected. Total snow accumulations of 5 to 10 inches 
  above 8000 feet and 2 to 5 inches below 8000 feet.

* WHERE...Frank Church Wilderness and Lost River Range.

* WHEN...From 11 PM this evening to 11 PM MST Saturday.

* IMPACTS...Plan on slippery road conditions. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. Call 5 1 1 or visit 
511.idaho.gov for the latest road conditions.

&&

$$

IDZ066-231215-
/O.CON.KPIH.WW.Y.0026.241123T1200Z-241125T0000Z/
Centennial Mountains - Island Park-
Including the cities of Kilgore and Island Park
252 PM MST Fri Nov 22 2024

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 5 AM SATURDAY TO 5 
PM MST SUNDAY...

* WHAT...Snow expected. Total snow accumulations of 5 to 10 inches 
  above 7000 feet and 2 to 5 inches below 7000 feet.

* WHERE...Centennial Mountains - Island Park.

* WHEN...From 5 AM Saturday to 5 PM MST Sunday.

* IMPACTS...Plan on slippery road conditions. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. Call 5 1 1 or visit 
511.idaho.gov for the latest road conditions.

&&

$$

Visit weather.gov/pocatello for more information.

MacKay
998 
WWUS45 KPIH 230839
WSWPIH

URGENT - WINTER WEATHER MESSAGE
National Weather Service Pocatello ID
139 AM MST Sat Nov 23 2024

IDZ072>074-232200-
/O.CON.KPIH.WS.W.0013.000000T0000Z-241124T0600Z/
Sawtooth/Stanley Basin-Sun Valley Region-Big Lost
Highlands/Copper Basin-
Including the cities of Copper Basin, Ketchum, Sun Valley,
Galena, and Stanley
139 AM MST Sat Nov 23 2024

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 PM MST THIS 
EVENING ABOVE 7000 FEET...

* WHAT...Heavy snow above 7000 feet. Additional snow accumulations 
  between 6 and 13 inches above 7000 feet, and 2 to 8 inches below. 
  Winds gusting as high as 35 mph.

* WHERE...Big Lost Highlands/Copper Basin, Sawtooth/Stanley Basin, 
  and Sun Valley Region.

* WHEN...Until 11 PM MST this evening.

* IMPACTS...Travel could be very difficult. Expect temporary road 
  closures.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in 
your vehicle in case of an emergency. Call 5 1 1 for the latest road 
conditions.

&&

$$

IDZ069-071-232200-
/O.CON.KPIH.WW.Y.0026.000000T0000Z-241124T0600Z/
Lost River Range-Frank Church Wilderness-
Including the cities of Borah Peak and Clayton
139 AM MST Sat Nov 23 2024

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 11 PM MST THIS 
EVENING ABOVE 7000 FEET...

* WHAT...Snow above 7000 feet, with rain and snow below. Additional 
  snow accumulations between 1 and 8 inches. Winds gusting as high 
  as 35 mph.

* WHERE...Frank Church Wilderness and Lost River Range.

* WHEN...Until 11 PM MST this evening.

* IMPACTS...Plan on slippery road conditions. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. Call 5 1 1 for the latest 
road conditions.

&&

$$

IDZ066-232200-
/O.CON.KPIH.WW.Y.0026.241123T1200Z-241125T0000Z/
Centennial Mountains - Island Park-
Including the cities of Island Park and Kilgore
139 AM MST Sat Nov 23 2024

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 5 AM EARLY THIS 
MORNING TO 5 PM MST SUNDAY ABOVE 7000 FEET...

* WHAT...Snow expected above 6000 feet. Total snow accumulations 
  between 4 and 10 inches above 7000 feet, and 2 to 6 inches below.

* WHERE...Centennial Mountains - Island Park.

* WHEN...From 5 AM early this morning to 5 PM MST Sunday.

* IMPACTS...Plan on slippery road conditions. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. Call 5 1 1 for the latest 
road conditions.

Be prepared for slippery roads. Slow down and use caution while 
driving. If you are going outside, watch your first few steps taken 
on stairs, sidewalks, and driveways. These surfaces could be icy and 
slippery, increasing your risk of a fall and injury.

&&

$$

IDZ060-232200-
/O.CON.KPIH.WW.Y.0026.241123T1800Z-241125T0000Z/
Bear River Range-
Including the cities of Emigration Summit
139 AM MST Sat Nov 23 2024

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING 
TO 5 PM MST SUNDAY...

* WHAT...Snow expected. Total snow accumulations between 4 and 14 
  inches.

* WHERE...Bear River Range.

* WHEN...From 11 AM this morning to 5 PM MST Sunday.

* IMPACTS...Travel could be very difficult. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. Call 5 1 1 for the latest 
road conditions.

&&

$$

Visit weather.gov/pocatello for more information.

Messick
181 
WWUS45 KPIH 232019
WSWPIH

URGENT - WINTER WEATHER MESSAGE
National Weather Service Pocatello ID
119 PM MST Sat Nov 23 2024

IDZ072>074-240600-
/O.CON.KPIH.WS.W.0013.000000T0000Z-241124T0600Z/
Sawtooth/Stanley Basin-Sun Valley Region-Big Lost
Highlands/Copper Basin-
Including the cities of Copper Basin, Galena, Sun Valley,
Ketchum, and Stanley
119 PM MST Sat Nov 23 2024

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 PM MST THIS 
EVENING ABOVE 7000 FEET...

* WHAT...Additional snow accumulations between 2 and 4 inches, and 
  an additional 4 to 8 inches above 7000 feet.

* WHERE...Big Lost Highlands/Copper Basin, Sawtooth/Stanley Basin, 
  and Sun Valley Region.

* WHEN...Until 11 PM MST this evening.

* IMPACTS...Plan on slippery road conditions. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in 
your vehicle in case of an emergency. Call 5 1 1 or visit 
511.idaho.gov for the latest road conditions.

&&

$$

IDZ060-240630-
/O.CON.KPIH.WW.Y.0026.000000T0000Z-241125T0000Z/
Bear River Range-
Including the cities of Emigration Summit
119 PM MST Sat Nov 23 2024

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST SUNDAY...

* WHAT...Snow. Accumulations of 3 to 6 inches below 7000 feet and 6 
  to 10 inches above 7000 feet.

* WHERE...Bear River Range.

* WHEN...Until 5 PM MST Sunday.

* IMPACTS...Travel could be very difficult. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. Call 5 1 1 or visit 
511.idaho.gov for the latest road conditions.

&&

$$

IDZ066-240630-
/O.CON.KPIH.WW.Y.0026.000000T0000Z-241125T0000Z/
Centennial Mountains - Island Park-
Including the cities of Island Park and Kilgore
119 PM MST Sat Nov 23 2024

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST SUNDAY 
ABOVE 7000 FEET...

* WHAT...Snow. Additional snow accumulations of 2 to 4 inches below 
  7000 feet and 4 to 8 inches above 7000 feet.

* WHERE...Centennial Mountains - Island Park.

* WHEN...Until 5 PM MST Sunday.

* IMPACTS...Plan on slippery road conditions. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. Call 5 1 1 or visit 
511.idaho.gov for the latest road conditions.

&&

$$

IDZ069-071-240600-
/O.CON.KPIH.WW.Y.0026.000000T0000Z-241124T0600Z/
Lost River Range-Frank Church Wilderness-
Including the cities of Clayton and Borah Peak
119 PM MST Sat Nov 23 2024

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 11 PM MST THIS 
EVENING ABOVE 7000 FEET...

* WHAT...Snow above 7000 feet. Additional snow accumulations up to 4 
  inches.

* WHERE...Frank Church Wilderness and Lost River Range.

* WHEN...Until 11 PM MST this evening.

* IMPACTS...Plan on slippery road conditions. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. Call 5 1 1 or visit 
511.idaho.gov for the latest road conditions.

&&

$$

Visit weather.gov/pocatello for more information.

AM
866 
WWUS45 KPIH 240401
WSWPIH

URGENT - WINTER WEATHER MESSAGE
National Weather Service Pocatello ID
901 PM MST Sat Nov 23 2024

IDZ072>074-240515-
/O.CAN.KPIH.WS.W.0013.000000T0000Z-241124T0600Z/
Sawtooth/Stanley Basin-Sun Valley Region-Big Lost
Highlands/Copper Basin-
Including the cities of Sun Valley, Stanley, Copper Basin,
Galena, and Ketchum
901 PM MST Sat Nov 23 2024

...WINTER STORM WARNING IS CANCELLED...

Lingering snow showers will produce minor accumulations only. 
Therefore the Winter Storm Warning is cancelled.

$$

IDZ069-071-240515-
/O.CAN.KPIH.WW.Y.0026.000000T0000Z-241124T0600Z/
Lost River Range-Frank Church Wilderness-
Including the cities of Borah Peak and Clayton
901 PM MST Sat Nov 23 2024

...WINTER WEATHER ADVISORY IS CANCELLED...

Lingering snow showers will produce minor accumulations only. 
Therefore the Winter Weather Advisory is cancelled.

$$

IDZ060-241215-
/O.CON.KPIH.WW.Y.0026.000000T0000Z-241125T0000Z/
Bear River Range-
Including the cities of Emigration Summit
901 PM MST Sat Nov 23 2024

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST SUNDAY...

* WHAT...Snow. Additional snow accumulations of 3 to 6 inches.

* WHERE...Bear River Range.

* WHEN...Until 5 PM MST Sunday.

* IMPACTS...Plan on slippery road conditions. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. Call 5 1 1 or visit 
511.idaho.gov for the latest road conditions.

&&

$$

IDZ066-241215-
/O.CON.KPIH.WW.Y.0026.000000T0000Z-241125T0000Z/
Centennial Mountains - Island Park-
Including the cities of Kilgore and Island Park
901 PM MST Sat Nov 23 2024

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST SUNDAY 
ABOVE 7000 FEET...

* WHAT...Snow. Additional snow accumulations between 2 and 4 inches.

* WHERE...Centennial Mountains - Island Park.

* WHEN...Until 5 PM MST Sunday.

* IMPACTS...Plan on slippery road conditions. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. Call 5 1 1 or visit 
511.idaho.gov for the latest road conditions.

&&

$$

Visit weather.gov/pocatello for more information.

13

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pocatello, ID wrote its last area forecast discussion before this winter storm warning went out at Nov 22, 2:24 AM MST, 2 hours 12 minutes earlier.

Area forecast discussion, Nov 22, 2:24 AM MST, 2 hours 12 minutes before
Area Forecast Discussion
National Weather Service Pocatello ID
224 AM MST Fri Nov 22 2024

.SHORT TERM...Today through Sun night. The current Winter Storm
Warning in effect until this morning will be allowed to expire at
0500 MST. At that time, will likely promote the Winter Storm Watch
to a Warning and add a Winter Weather Advisory for the upper Snake
River Highlands, as snow accumulations spike upwards again
starting late this evening and lasting through much of Sun night.

Not to say that central and eastern Idaho will not receive snow
today; it is staying above 7000ft, only in the central Idaho
mountains, and staying mostly below the 6 inch accumulation
threshold for today and this evening. The next embedded trough
moves through the mean southwesterly upper level flow and yet
another atmospheric river event occurs. This one brings a fairly
high snow level with the warmest temperatures seen since 11
November. But where snow falls in the central Idaho mountains, it
is fairly heavy for the 24 hour period. The snow will continue in
the eastern highlands until Sun afternoon, so the Winter Weather
Advisory will for this area will last longer than the Winter Storm
Warning does for the central Idaho mountains--it should be
clearing out there during the very late night hours on Sat night.

At the lower elevations, rainfall will be light to moderate
starting tonight, so nothing like California with any kind of
flooding. Zero snowfall, save for the high ground around Craters
of the Moon and north of St Anthony.

The mild air will allow those warm temperatures today, with middle
50s from the Pocatello area south and west at low elevations. Even
Stanley warming into the middle 40s, Challis to the lower 50s. The
cloud cover returns to keep overnight lows somewhat mild. The next
storm has even more cloud cover for Sat night than Fri night and
temeperatures are still mild, even though Sat afternoon highs are
not as warm as today's. The cold air moves in on Sun and afternoon
highs continue the downward trend. Coldest night of the week
occurs Sun night as skies partially clear and precipitation ends
late.

Wind is light to breezy today and tonight, but on Sat afternoon
some windy conditions develop over the Arco Desert from Craters of
the Moon to Mud Lake, extending to just west of Idaho Falls. Wind
is light again for Sun/Sun night.
Messick

.LONG TERM...Mon through Thanksgiving night. A positive-tilt
trough moving through a more westerly flow will again bring rain
and snow, with snow over more areas and without the subtropical
connections. Snow will thus be at lower elevations, including the
floor of the Snake River plain, on the heavy travel day Wed. Tue
won't be much better, and is more likely to have the lion's share
of the precipitation. the holiday will be cold with lows
Thanksgiving morning hovering at 15-20 deg F for the heavily
populated areas, single digits for the basins of central Idaho.
Highs will only manage to get into the lower or middle 30s for
those same elevations, middle to upper 20s for highland locations
in the northeast. Cluster forecasts were not available for
Thanksgiving Day, and it should be noted there is a 35 percent
chance of precipitation, but it is heavily influenced by climatic
averages for the time of year.
Messick

&&

.AVIATION...
VFR conditions will reign today and tonight as southeast Idaho
experiences a break in local impacts from the ongoing atmospheric
river event. Mid-level cigs will rise and trend BKN, perhaps even
SCT at times as sfc winds stay light at less than 10kts. Clouds
will thicken and start to trend modestly lower again Saturday
morning as rain and snow returns to KSUN likely prior to sunrise.
While KSUN will yet again see the greatest initial impacts, we do
expect at least some organized rain/snow showers will eventually
cross all terminals during the day on Saturday with MVFR cigs and
brief hits to vsbys (tied to snow showers) possible. 01

&&

.PIH WATCHES/WARNINGS/ADVISORIES...
Winter Storm Warning until 5 AM MST early this morning for
IDZ072>074.

Winter Storm Watch from this evening through Saturday evening
for IDZ072>074.

&&

The office that day

Everything else NWS Pocatello, ID issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 22, 4:36 AM MSTWinter Weather AdvisoryPIHBear Lake, Butte, Caribou, Clark, Custer, Franklin and 2 more56 hr

Nearby

Winter Storm Warnings in Idaho, 2024Every winter storm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.